MathSciNet Relay Station
MathSciNet bibliographic data
MR2386723 53C65 (32G81 53C80)
Krasnov, Kirill; Schlenker, Jean-Marc On the renormalized volume of hyperbolic 3-manifolds. Comm. Math. Phys. 279 (2008), no. 3, 637–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement